# SDR AU010341

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 65B0154020
- Condition: Failed
- Location: Mlg
- Part time: 8,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LANDING GEAR DOWNLOCK ACTUATOR SUFFERED A CATASTROPHIC FAILURE. THE FAILURE OCCURRED DURING THE FIRST OPERATION OF THE ACTUATOR WHICH HAD JUST BEEN FITTED FOLLOWING MAINTENANCE.
